# SDR UALA2012123107478

- Difficulty date: December 30, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR FWD GALLEY INTERCOSTAL FROM STA 332 TO  345 RBL2 HAS CORROSION ON UPPER SURFACE IN 4 AREAS.  MAJOR REPAIR ACCOMPLISHED: REMOVED AND REPLACED INTERCOSTAL P/N 141N5161U39 AT STA 324 TO 345 RBL, IAW SRM 51-40-02 & BOEING DWG 141N5160.
